# SDR SWAA2024040559584

- Difficulty date: March 6, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PANEL 561BB AFT ROW OF FASTENER HOLES HAVE CRACKS AT HOLES<[01] LEFT WING TRAILING-EDGE PANEL 561BB AFT ROW OF FASTENER HOLES WITH CRACKS AT HOLES WAS REPAIRED IAW SRM 51-70-04-2R-9.;[02] VERIFIED CORRECTIVE ACTION #1
